You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Integral Ring Extensions and Prime Ideals of Infinite Rank
Proceedings of the American Mathematical Society
Vol. 28, No. 2 (May, 1971), pp. 344-346
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037965
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An example is constructed showing that for an integral ring extension $R \subset T$, and a prime ideal $P$ of $R$ having infinite rank, it can happen that in $T$ each prime ideal lying over $P$ has finite rank.
Proceedings of the American Mathematical Society © 1971 American Mathematical Society